Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Has rash on neck arms and stomach. Got five or six shots of sine. What to do?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
My son got five or six shots of XXXXXXX sine for five filings he is 16. Now he has rash on neck arms stomach. What to do?
Posted Thu, 25 Jul 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 2 hours later
Hello XXXXX,

Thanks for posting on XXXXXXX

If the rashes came after taking the shots, it means your son is either having an allergy or suffering from a side effect. In either case, he would probably need antihistamine medication such as chlopheniramine or other brands and/or steroid antiinflammatory such as prednisone to handle the rashes.
I suggest you see a primary care doctor as soon as possible for complete evaluation.

hope this helps and let me know if you have any further questions.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor